# SDR USAA2013102900015

- Difficulty date: October 28, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 74,563 hours, 33,329 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE R2 DOOR SLIDE INTERMITTENTLY DISARMS.  MAINTENANCE FOUND SLIDE STRAP HANGING INTO GIRT BAR FOOT.  SECURED SAME.  OPS CHECKS GOOD.
